Donate Now
We've Moved! Check out our new boards.
  
my profile | directory login | search | faq | forum home

  next oldest topic   next newest topic
» Scarleteen Boards: 2000 - 2014 (Archive) » EXPERT ADVICE » Emergencies and Crises » did the right thing?

 - UBBFriend: Email this page to someone!    
Author Topic: did the right thing?
oopsohno
Neophyte
Member # 69868

Icon 1 posted      Profile for oopsohno     Send New Private Message       Edit/Delete Post 
Hi! I'm on my second pack of pills and I take them every morning around 5:40 to 6. This morning I took them at around 5:35 and had a mild case of diarrhea at around 6:30. To be on the safe side I took another one just in case since I heard that diarrhea could make the pill not work. Would this pill be considered late or missed and compromise my protection?
Posts: 2 | Registered: Jun 2011  |  IP: Logged | Report this post to a Moderator
Heather
Executive Director & Founder
Member # 3

Icon 1 posted      Profile for Heather     Send New Private Message       Edit/Delete Post 
Yep, you sure did. You'd probably have been fine regardless, given this was mild, but doubling up just in case is okay to do.

So, no, in the case you did poop out that first pill before you could digest it, since you made it up with another pill, this would not be considered missed or late.

--------------------
Heather Corinna, Executive Director & Founder, Scarleteen
About Me • Get our book!
Never doubt that a small group of thoughtful, committed citizens can change the world. Indeed, it is the only thing that ever has. - Margaret Mead

Posts: 68290 | From: An island near Seattle | Registered: May 2000  |  IP: Logged | Report this post to a Moderator
oopsohno
Neophyte
Member # 69868

Icon 1 posted      Profile for oopsohno     Send New Private Message       Edit/Delete Post 
I have a rash on my chest and am starting to break out slightly in hives (although not really sure if they're hives). I called PP this morning and tried to get in touch with them but they have yet to call me back. I called my pharmacy and asked about possible side effects of the birth control pill Im on and they said that its unlikely Im having an allergic reaction since Ive been on it for more than a month already. While waiting to hear back from PP should I stop taking my pills?
Posts: 2 | Registered: Jun 2011  |  IP: Logged | Report this post to a Moderator
   

   Close Topic   Feature Topic   Move Topic   Delete Topic next oldest topic   next newest topic
 - Printer-friendly view of this topic
Hop To:


Contact Us | Get the Whole Story! Go Home to SCARLETEEN: Sex Ed for the Real World | Privacy Statement

Copyright 1998, 2014 Heather Corinna/Scarleteen
Scarleteen.com: Providing comprehensive sex education online to teens and young adults worldwide since 1998

Information on this site is provided for educational purposes. It is not meant to and cannot substitute for advice or care provided by an in-person medical professional. The information contained herein is not meant to be used to diagnose or treat a health problem or disease, or for prescribing any medication. You should always consult your own healthcare provider if you have a health problem or medical condition.

Powered by UBB.classic™ 6.7.3